# SDR CALA2025102910708

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A323428
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VACUUM WASTE COMPARTMENT BS 867, STRINGER 24L HAD CORROSION.  REMOVED AND REPLACED AFT CARGO BAY VACUUM WASTE COMPARTMENT STRINGER FROM BS 867 - 887 IAW SRM 51-40-02-0G-0 AND DWG 146A3230.
